# SDR ASOA03518

- Difficulty date: October 17, 2003
- Submitted: November 13, 2003
- Operation: Air carrier
- Aircraft: N868AS
- Make and model: Cndair CL6002B19
- Aircraft serial: 7474
- System (JASC): 7120 · Engine Mount Section
- Part: Support Beam
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING A C-CHECK IN MCN, THE LEFT AND RIGHT ENGINE SUPPORT BEAM AT BL 36.20 WAS FOUND TO BE CRAKED BEYOND LIMITS.  MAINTENANCE IS REPAIRING THE LEFT AND RIGHT ENGINE SUPPORT BEAM AT BL 36.20 IAW ASA EO 600-53-0070.  (M)
